Alert archive / Alabama / Flash Flood Watches in 2017

Flash Flood Watch 3, NWS Birmingham, AL

June 21, 201730 counties in Alabama

NWS Birmingham, AL issued this flash flood watch at Jun 21, 2017, 3:26 AM CDT for 30 counties in Alabama. It took effect at Jun 21, 2017, 10:00 AM CDT. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2017, 3:26 AM CDT (08:26 UTC)
In effect from
Jun 21, 2017, 10:00 AM CDT
Expired
Jun 23, 2017, 7:00 PM CDT
In force
57 hr
Issued by
NWS Birmingham, AL
Flood severity
None
All 30 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Chilton County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

644 
WGUS64 KBMX 210826
FFABMX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Birmingham AL
326 AM CDT Wed Jun 21 2017

...Heavy Rains and Flooding Possible Across Portions of Central
Alabama...

ALZ012-013-015-022>025-030>036-039>046-049-050-212100-
/O.NEW.KBMX.FF.A.0003.170621T1500Z-170623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamar-Fayette-Walker-Pickens-Tuscaloosa-Jefferson-Shelby-Sumter-
Greene-Hale-Perry-Bibb-Chilton-Coosa-Marengo-Dallas-Autauga-
Lowndes-Elmore-Montgomery-Macon-Bullock-Pike-Barbour-
Including the cities of Sulligent, Vernon, Fayette, Jasper, 
Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, 
Alabaster, Livingston, Eutaw, Greensboro, Moundville, Marion, 
Centreville, Clanton, Rockford, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Troy, and Eufaula
326 AM CDT Wed Jun 21 2017

...FLASH FLOOD WATCH IN EFFECT FROM 10 AM CDT THIS MORNING
THROUGH THURSDAY EVENING...

The National Weather Service in Birmingham has issued a

* Flash Flood Watch for portions of central Alabama, east 
  central Alabama, southeast Alabama, and west central Alabama, 
  including the following areas, in central Alabama, Autauga, 
  Bibb, Chilton, Coosa, Dallas, Elmore, Jefferson, Lowndes, 
  Montgomery, Perry, Shelby, and Walker. In east central 
  Alabama, Macon. In southeast Alabama, Barbour, Bullock, and 
  Pike. In west central Alabama, Fayette, Greene, Hale, Lamar, 
  Marengo, Pickens, Sumter, and Tuscaloosa. 

* From 10 AM CDT this morning through Thursday evening

* Moderate to heavy rains will continue to stream in from the
  south as the northern bands of Tropical Storm Cindy moves
  northwest. Rainfall of 2 to 5 inches is possible with locally
  near 6 inches in the southwest. This will be a prolonged heavy
  rain event and flooding could persist for some time. Flash flood
  warnings as well as areal flood warnings may be issued as the
  rain begins to pile up. 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
4 follow-up statements
264 
WGUS64 KBMX 212054
FFABMX

Flood Watch
National Weather Service Birmingham AL
354 PM CDT Wed Jun 21 2017

...Heavy Rains and Flooding Possible Across Portions of Central
Alabama...

ALZ012-013-015-022>025-030>036-039>046-049-050-221200-
/O.CON.KBMX.FF.A.0003.000000T0000Z-170623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamar-Fayette-Walker-Pickens-Tuscaloosa-Jefferson-Shelby-Sumter-
Greene-Hale-Perry-Bibb-Chilton-Coosa-Marengo-Dallas-Autauga-
Lowndes-Elmore-Montgomery-Macon-Bullock-Pike-Barbour-
Including the cities of Sulligent, Vernon, Fayette, Jasper, 
Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, 
Alabaster, Livingston, Eutaw, Greensboro, Moundville, Marion, 
Centreville, Clanton, Rockford, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Troy, and Eufaula
354 PM CDT Wed Jun 21 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING...

The Flash Flood Watch continues for

* Portions of central Alabama, east central Alabama, southeast 
  Alabama, and west central Alabama, including the following 
  areas, in central Alabama, Autauga, Bibb, Chilton, Coosa, 
  Dallas, Elmore, Jefferson, Lowndes, Montgomery, Perry, Shelby, 
  and Walker. In east central Alabama, Macon. In southeast 
  Alabama, Barbour, Bullock, and Pike. In west central Alabama, 
  Fayette, Greene, Hale, Lamar, Marengo, Pickens, Sumter, and 
  Tuscaloosa. 

* Through Thursday evening

* Moderate to heavy rains will continue to stream across the area
  as Tropical Storm Cindy moves north and makes landfall along the
  Texas Louisiana coast. Rainfall of 2 to 4 inches is possible
  with locally near 5 inches in the southwest. This is in addition
  to rainfall that has already occurred. This will be a prolonged
  heavy rain event and flooding could persist for some time. Flash
  flood warnings as well as areal flood warnings may be issued as 
  rain accumulates. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
226 
WGUS64 KBMX 220749
FFABMX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Birmingham AL
249 AM CDT Thu Jun 22 2017

...Heavy Rains and Flooding Possible Across Portions of Central
Alabama...

ALZ050-220900-
/O.CAN.KBMX.FF.A.0003.000000T0000Z-170623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barbour-
Including the city of Eufaula
249 AM CDT Thu Jun 22 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of southeast Alabama has been
cancelled. The main rain axis will be west of the area.

$$

ALZ011-230000-
/O.EXA.KBMX.FF.A.0003.000000T0000Z-170623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion-
Including the city of Hamilton
249 AM CDT Thu Jun 22 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Birmingham has expanded the

* Flash Flood Watch to include a portion of northwest Alabama, 
  including the following area, Marion. 

* Through this evening

* Moderate to heavy rains will continue to stream across the area
  as Tropical Storm Cindy moves north and makes landfall along the
  Texas Louisiana coast. Rainfall of 1 to 2 inches is possible. 
  This is in addition to rainfall that has already occurred. This 
  will be a prolonged heavy rain event and flooding could persist 
  for some time. Flash flood warnings as well as areal flood 
  warnings may be issued as rain accumulates. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

ALZ012-013-015-022>025-030>036-039>046-049-230000-
/O.CON.KBMX.FF.A.0003.000000T0000Z-170623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamar-Fayette-Walker-Pickens-Tuscaloosa-Jefferson-Shelby-Sumter-
Greene-Hale-Perry-Bibb-Chilton-Coosa-Marengo-Dallas-Autauga-
Lowndes-Elmore-Montgomery-Macon-Bullock-Pike-
Including the cities of Sulligent, Vernon, Fayette, Jasper, 
Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, 
Alabaster, Livingston, Eutaw, Greensboro, Moundville, Marion, 
Centreville, Clanton, Rockford, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, and Troy
249 AM CDT Thu Jun 22 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of central Alabama, east central Alabama, southeast 
  Alabama, and west central Alabama, including the following 
  areas, in central Alabama, Autauga, Bibb, Chilton, Coosa, 
  Dallas, Elmore, Jefferson, Lowndes, Montgomery, Perry, Shelby, 
  and Walker. In east central Alabama, Macon. In southeast 
  Alabama, Bullock and Pike. In west central Alabama, Fayette, 
  Greene, Hale, Lamar, Marengo, Pickens, Sumter, and Tuscaloosa. 

* Through this evening

* Moderate to heavy rains will continue to stream across the area
  as Tropical Storm Cindy moves north and makes landfall along the
  Texas Louisiana coast. Rainfall of 2 to 3 inches is possible
  with locally near 4 inches in the south. This is in addition to
  rainfall that has already occurred. This will be a prolonged 
  heavy rain event and flooding could persist for some time. Flash
  flood warnings as well as areal flood warnings may be issued as
  rain accumulates. 

* An additional watch may be needed for Friday as the low moves
  closer to the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
037 
WGUS64 KBMX 222236
FFABMX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Birmingham AL
536 PM CDT Thu Jun 22 2017

...Heavy Rains and Flooding Possible Across Portions of Central
Alabama...

ALZ040>046-049-222345-
/O.CAN.KBMX.FF.A.0003.000000T0000Z-170623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-Bullock-Pike-
Including the cities of Selma, Prattville, Fort Deposit, 
Hayneville, Wetumpka, Tallassee, Montgomery, Tuskegee, 
Union Springs, and Troy
536 PM CDT Thu Jun 22 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Alabama, east
central Alabama, and southeast Alabama has been cancelled. The
heavy rainfall is over for the time being. Therefore, the Flash 
Flood Watch has been canceled. Additional heavy rains may develop
Friday night into Saturday, so stay tuned.

$$

ALZ014-017-018-026-027-231200-
/O.EXB.KBMX.FF.A.0003.000000T0000Z-170624T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Winston-Blount-Etowah-St. Clair-Talladega-
Including the cities of Double Springs, Oneonta, Gadsden, 
Pell City, Moody, Talladega, and Sylacauga
536 PM CDT Thu Jun 22 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

The National Weather Service in Birmingham has expanded the

* Flash Flood Watch has been expanded in time and location.

* Through early Friday evening.

* Moderate to heavy rains will relax across the area tonight, but
  will quickly redevelop Friday. Tropical system Cindy has already
  dumped 2 to 4 inches of rain with locally higher amounts up to 6
  inches. An additional 2 inches of rain or so is possible Friday
  into Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

ALZ011>013-015-022>025-030>036-039-231200-
/O.EXT.KBMX.FF.A.0003.000000T0000Z-170624T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion-Lamar-Fayette-Walker-Pickens-Tuscaloosa-Jefferson-Shelby-
Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Marengo-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Jasper, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Demopolis, and Linden
536 PM CDT Thu Jun 22 2017

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING...

The Flash Flood Watch is now in effect for

* Flash Flood Watch has been expanded in time and location.

* Through early Friday evening.

* Moderate to heavy rains will relax across the area tonight, but
  will quickly redevelop Friday. Tropical system Cindy has already
  dumped 2 to 4 inches of rain with locally higher amounts up to 6
  inches. An additional 2 inches of rain or so is passable Friday
  into Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

$$
651 
WGUS64 KBMX 230822
FFABMX

Flood Watch
National Weather Service Birmingham AL
322 AM CDT Fri Jun 23 2017

...Heavy Rain and Flooding Possible Across Portions of Central 
Alabama...

ALZ011>015-017-018-022>027-030>036-039-240000-
/O.CON.KBMX.FF.A.0003.000000T0000Z-170624T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Pickens-
Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-Sumter-Greene-
Hale-Perry-Bibb-Chilton-Coosa-Marengo-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Carrollton, Tuscaloosa,
Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, 
Moody, Talladega, Sylacauga, Livingston, Eutaw, Greensboro, 
Moundville, Marion, Centreville, Clanton, Rockford, Demopolis, 
and Linden
322 AM CDT Fri Jun 23 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 PM TODAY...

The Flash Flood Watch continues for

* Portions of central Alabama, northeast Alabama, northwest 
  Alabama, and west central Alabama, including the following 
  areas, in central Alabama, Bibb, Blount, Chilton, Coosa, 
  Jefferson, Perry, Shelby, St. Clair, Talladega, and Walker. In 
  northeast Alabama, Etowah. In northwest Alabama, Marion and 
  Winston. In west central Alabama, Fayette, Greene, Hale, 
  Lamar, Marengo, Pickens, Sumter, and Tuscaloosa. 

* Through 7 PM today.

* Tropical system Cindy has already produced 2 to 4 inches of rain
  with locally higher amounts up to 7 inches. An additional 1 to 3
  inches of rain is possible through this afternoon. There is a
  possibility that the flash flood watch may need to be extended 
  due to additional rainfall tonight and into Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood watch went out at Jun 20, 11:44 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 20, 11:44 PM CDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1144 PM CDT Tue Jun 20 2017

.UPDATE...
For 06Z Aviation.

&&

.SHORT TERM...

A stationary front remains across Central Alabama, stretching west
to east near the I-20 corridor. This front remains the focus for
scattered shower and thunderstorm development this afternoon. Even
the weakest of these showers is producing heavy rainfall. The
frontal boundary is also suppressing tropical moisture, keeping
widespread light to moderate rainfall from making a significant
push northward today.

Not confident in the northward progression of more persistent
light to moderate rainfall tonight, but do expect it to spread
westward. To the north, the rain shield and deeper tropical
moisture (the difference in 2.0 inch PW and 1.7 inch), will
continue to interact with the lingering surface boundary. This
convergence, high moisture content, and outflow boundaries from
earlier activity, will keep scattered activity possible
overnight. Any activity that is more convective in nature, will
be very efficient rain producers, with rainfall accumulating
quickly. Localized flooding will continue to be monitored.

14

.LONG TERM...
Wednesday through Monday.

For Wednesday, the remnants of a frontal boundary will continue to
interact with the tropical or subtropical low in the Gulf of
Mexico, enhancing rain chances for our area. The outer bands of
the system may also move into our southern counties with a
conveyor belt of very moist south-southeasterly flow at 850mb
across Southwest Alabama. POPs have accordingly been increased
south of I-20.

Numerous showers and storms are expected on Thursday as low center
makes landfall in the general vicinity of the TX/LA state line
with an expansive wind field on its eastern side. This system is
expected to take a track very similar to the remnants of Hurricane
Rita in 2005 which ended up being a prolific tornado producer for
much of the Deep South including the western part of our forecast
area. A threat of that level seems unlikely, but at least a
lower-end tornado threat may develop especially during the
daylight hours with pockets of heating resulting in SBCAPE up to
1500 J/kg. As the remnant mid-level trough becomes absorbed into
westerlies, taking a track to our west and north, the tornado
threat may continue into Friday as well. The best chance for
isolated relatively weak tornadoes will probably be along and west
of I-65. Banding of convection may also result in a potential for
flash flooding with training echoes.

Elevated rain chances may continue into the weekend with a fetch
of deep moisture remaining in place.

87/Grantham

&&

.AVIATION...
06Z TAF Discussion.

The rain shield associated with TC Cindy has not made any
northward push into central Alabama this evening with the
northern edge near the I-85 corridor. Since the rain has not
progressed northward as expected, onset of lower cigs has also
been delayed. Still confident MVFR cigs will develop at all TAF
sites by 12z with the rain affecting only KMGM and KTOI. The rain
will remain light in intensity overnight with vsbys above 6 miles.
Models indicate heavier rainfall will develop northward during
the day on Wednesday, and lower vsbys will eventually reach
northern TAF sites during the afternoon. Kept low cigs through the
end of the TAF period due to moist easterly flow and rain moving
northward. Air mass will likely remain too stable for TSTMS.

58/rose

&&

.FIRE WEATHER...

Scattered to widespread showers and storms are expected through
the next several days with a moist airmass in place. The best
chance of rain will occur during the afternoon and early evening
hours Wednesday. For the end of the week, best rainfall chances
will be dictated by impulses embedded within the flow around a
tropical system affecting the Gulf Coast. There are no fire
weather concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  82  70  80  72 /  20  40  40  80  60
Anniston    70  80  70  80  72 /  30  40  50  80  60
Birmingham  70  81  71  80  73 /  20  50  50  80  60
Tuscaloosa  71  80  72  82  74 /  50  70  70  80  60
Calera      70  78  71  80  72 /  40  70  60  80  60
Auburn      70  76  71  80  72 /  70  80  60  70  50
Montgomery  71  77  73  82  73 /  80  90  70  80  40
Troy        71  77  73  83  73 /  90  90  80  70  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jun 20, 12:01 PM CDT, 15 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1201 PM CDT Tue Jun 20 2017

ALZ011>015-017>050-212015-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1201 PM CDT Tue Jun 20 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...This Afternoon and Tonight.

There is a low confidence threat for localized flooding through
tonight as moderate to heavy rains will be possible along and south
of a line from Fayette to Jacksonville.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Several bands of moderate to heavy rains will be possible through
Thursday across all of Central Alabama. Confidence is low in exactly
where the bands will set up during the period.

On Thursday and Friday we will see an increase in instability during
the heating of the day as the a low pressure system moves closer to
the area. This will provide the potential for brief tornadoes and
damaging winds. The highest chances will be along and west of
Interstate 65. There is still time for changes in confidence so stay
tuned.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
from through Friday due to the multiple threats across the area.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:59 PM CDTAreal Flood AdvisoryBMXLowndes3 hr
Jun 21, 3:15 PM CDTAreal Flood AdvisoryBMXDallas, Greene, Hale, Marengo, Perry, Sumter4 hr

Nearby

Flash Flood Watches in Alabama, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.